| Model Number |
VTICM5_12.6 (-12.00/2.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event following icl implantation.H3: device evaluation: the lens was returned in liquid with residue/debris on the lens inside a microcentrifuge vial.Visual inspection found fibre on the lens.Dimensional inspections found the lens to be within specifications.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim: (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a lens rotation.The lens was repositioned, but the problem was not resolved.The lens was exchanged with a different power & model of the same length lens & the problem was resolved.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.